Search More Than 6,000,000 Posts
Results 1 to 2 of 2

Thread: Someone Help!!

  1. #1
    sparky24 is offline Junior Member
    Join Date
    Jul 2002

    Someone Help!!

    ok guys, I got gyno a few months back from prohormones, went to see a specialist and he said that the hard painful lump under my left nipp would disapear within the next few months and it has.

    i just started my first cycle of sus eq and d-bol, but i haven't any pins just yet so i decided to start anyway with just d-bol at 15mgs a day i was also taking arimidex (0.5mgs) and nolva (20mgs) everyday and three days after starting this, i think the gyno is coming back.

    whatshould i do? lay of roids completeley? finish with the d-bol and carry on with the sus and eq?

    wait until i've had surgery?

    any advice + info would be appreciated.

  2. #2
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    It seems unlikely that you would be getting gyno from 15 mg of Dbol a day while taking .5 mgs of arimidex and 20 mgs of Nolvadex everyday. You can up the arimidex but honestely if you are that gyno prone I would stick with non-aromatizing AAS like Anavar and winny.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts